Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Global asymptotic stability for a nonlinear delay difference equation
 
 
Title: Global asymptotic stability for a nonlinear delay difference equation
Author: Li, Xianyi
Zhu, Deming
Appeared in: Applied mathematics. Series B
Paging: Volume 17 (1993) nr. 2 pages 183-188
Year: 1993
Contents:
Publisher: Editorial Committee of Applied Mathematics, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands